MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4922060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody iusion (olif) at l4/5 due to spinal canal stenosis.Intra-op, when the surgeon was tapping the cage with hammer to insert, back portion of the cage broke.The broken part was removed from the patient¿s body and the other part was left as implant.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis result: visual microscopic the cage was returned in two pieces.The nose or proximal end of the cage was not returned.There is damage noted to the internal threads of the cage.A microscopic review of the fracture surface indicates material overload.Without the full implant being returned, an analysis of the parts return gives an indication that the cage was overloaded during implantation.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7062560
Report Number1030489-2017-02401
Device Sequence Number19028321
Product Code MAX
UDI-Device Identifier00643169191358
UDI-Public00643169191358
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Catalogue Number4922060
Device Lot Number10AZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1